Children's Zyrtec Dye-Free Sugar-Free Grape Allergy Syrup
Children's Zyrtec Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of the antihistamine cetirizine hydrochloride in each 5 mL, this over the counter children's allergy medicine offers all day 24-hour relief from common symptoms of hay fever, seasonal allergies, and other upper respiratory allergies. Children's Zyrtec provides consistently powerful relief for your kids' allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up, Children's Zyrtec Allergy Syrup is dye-free, sugar-free and available in a kid-friendly grape flavor.
- Children's Zyrtec Allergy Syrup for relief of your kid's indoor and outdoor allergy symptoms
- Kids' allergy medicine relieves runny nose, sneezing, itchy, watery eyes & itchy nose & throat
- Children's allergy syrup contains 5 milligrams of antihistamine cetirizine hydrochloride per 5 mL
- 24 hour kids' allergy relief from symptoms of hay fever & other upper respiratory allergies
- Available in kid-friendly grape flavor, this children's allergy medicine is dye-free & sugar-free
Ratings and Reviews
Fred Meyer is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.
ReviewsAverage Customer Rating4.74(159)5(129)4(23)3(4)2(2)1(1)